# SDR AALA201705059016

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 44,350 hours, 28,507 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HAD A SLIGHT ODOR DURING DESCENT THRU 12,000 TO 5,000 FT.  ACCOMPLISHED TROUBLESHOOTING OF THE CABIN AIR QUALITY. NO ODOR FOUND . NO EVIDENCE OF LEAKS. REPLACED HEPA FILTERS AS A PRECAUTION . ACCOMPLISHED ENGINE RUN . NO ODOR NOTED.
